# SDR IXXA060537S

- Difficulty date: September 8, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Closeout Panel
- Part number: 5778293T0023
- Condition: Delaminated
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT AFT PRESSURE BULKHEAD CLOSEOUT PANEL DELAMINATED.  REMOVED DAMAGED PANEL.  FABRICATED NEW CLOSEOUT PANEL, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW CLOSEOUT PANEL IAW TIMCO REPAIR ENGINEERING ORDER REO-G09509.
